# SDR CALA2018022300757

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N52161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO RT TRANSITION PANEL BET 1440 TO 1530 FOUND INTERCOSTAL UPPER ANGLE WITH CORROSION BET STA 1440 AND 146 0 BET S26R AND 27R MARKED 0117-04 FOUND INTERCOSTAL UPPER ANGLE OUT OF LIMITS IAW SRM 53-0 0-04 AT STA 1440 TO 1460 STR 26R L=.300" W=1.00" D=.028, RECEIVE D NEW PART P/N 146N5215-1 ANGLE, TO BE INSTALLED ON CARD 0011769 COPY ATTACHED.
